- 3 replies
- 3099 views
- 2 followings
Getting low blood sugarDoes anyone find that they get low blood sugar I have been getting really low blood sugar and blood salts lately since starting my Sotolo and Eliquis. I just don’t get hungry. Has anyone had this problem on the meds. I feel foggy and slightly dizzy all the time. I find if I don’t eat nutrient dense foods all the time, I get dizzy and start to feel sick from low blood sugar.
Good news: I was able to walk 3.5 miles with no AFib. I find that walking is much better for me and when I exercise Inhave better days and feel better much longer throughout the day.
Silver star, March 18, 2018 6:32pm ESTPlease look up drugs.com. Disease interaction with sotalol. If you are a diabetic ,sotalol can cause hypoglycemia,low blood sugar. Hope this is helpful
sunbirds, March 13, 2019 12:28pm EST
I had my first big afib attack last Friday, 3/8, with ambulance trip to ER, lots of drama, and then just Monday started on Xarelto. My blood sugar is fine I guess (113 Monday night with another afib incident), but I feel dizzy also, and have no energy, and feel foggy. I eat pretty good, always have, and have been prediabetic for about five years so can't eat many carbs or sweets, but this lack of energy and not feeling good is such a drag. I have yet to get a doctor appointment. I guess she's waiting for my ER report, but that is on my list of things to ask her. This is not fun.
Thumper2, March 14, 2019 7:50am EST
sunbirds, maybe someone else already mentioned this, but make sure you eventually see an electrophysiologist (EP), not just a cardiologist. EPs specialize in treating AFib. You may have an ablation (one or more) in your future! IMHO, they are no big deal (a procedure, not an operation). Glad you are making a list of questions for your doctor!